Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
Available items only
Record 7 of 19
Previous Record Next Record
E-Books/E-Docs

Title Fundamental solutions and local solvability for nonsmooth Hormander's operators / Marco Bramanti (and three others).

Publication Info. Providence, Rhode Island : American Mathematical Society, 2017.
2017

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
Description 1 online resource (92 pages) : illustrations.
text rdacontent
computer rdamedia
online resource rdacarrier
Series Memoirs of the American Mathematical Society, 0065-9266 ; Volume 249, Number 1182 (third of 8 numbers)
Memoirs of the American Mathematical Society ; Volume 249, Number 1182 (third of 8 numbers)
Bibliography Includes bibliographical references.
Note Description based on print version record.
Subject Differential operators.
Nonsmooth optimization.
Vector fields.
Genre/Form Electronic books.
Added Author Bramanti, Marco, 1963- author.
Other Form: Print version: Fundamental solutions and local solvability for nonsmooth Hormander's operators. Providence, Rhode Island : American Mathematical Society, c2017 v, 79 pages 9781470425593 2017040913
ISBN 9781470425593
9781470441319 (e-book)

 
    
Available items only